Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications of Lillian B. Pierce    :chronological  alphabetical  combined  bibtex listing:

Papers Published

  1. Carneiro, E; Madrid, J; Pierce, LB, Endpoint Sobolev and BV continuity for maximal operators, Journal of Functional Analysis, vol. 273 no. 10 (November, 2017), pp. 3262-3294 [doi]
  2. Heath-Brown, DR; Pierce, LB, Averages and moments associated to class numbers of imaginary quadratic fields, Compositio Mathematica, vol. 153 no. 11 (November, 2017), pp. 2287-2309 [doi]
  3. Pierce, LB; Turnage-Butterbaugh, CL; Wood, MM, An effective Chebotarev density theorem for families of number fields, with an application to $\ell$-torsion in class groups, (submitted) (September, 2017)  [abs]
  4. Pierce, LB, The Vinogradov Mean Value Theorem [after Wooley, and Bourgain, Demeter and Guth], Asterisque (July, 2017), Centre National de la Recherche Scientifique  [abs]
  5. Heath-Brown, DR; Pierce, LB, Simultaneous integer values of pairs of quadratic forms, Journal für die Reine und Angewandte Mathematik (Crelle's Journal), vol. 2017 no. 727 (January, 2017) [doi]
  6. Guo, S; Pierce, LB; Roos, J; Yung, P, Polynomial Carleson operators along monomial curves in the plane (2017), Springer Verlag  [abs]
  7. Ellenberg, J; Pierce, LB; Wood, MM, On ℓ-torsion in class groups of number fields, Algebra and Number Theory, vol. 11 no. 8 (2017), pp. 1739-1778 [doi]  [abs]
  8. Pierce, LB, Burgess bounds for multi-dimensional short mixed character sums, Journal of Number Theory, vol. 163 (June, 2016), pp. 172-210 [doi]
  9. Pierce, LB; Schindler, D; Wood, MM, Representations of integers by systems of three quadratic forms, Proceedings of the London Mathematical Society, vol. 3 no. 113 (2016), pp. 289-344, London Mathematical Society [doi]  [abs]
  10. Bober, J; Carneiro, E; Hughes, K; Kosz, D; Pierce, LB, Corrigendum to “on a discrete version of Tanaka’s theorem for maximal functions”, Proceedings of the American Mathematical Society, vol. 143 no. 12 (2015), pp. 5471-5473, ISSN 0002-9939 [doi]  [abs]
  11. Heath-Brown, DR; Pierce, LB, Burgess bounds for short mixed character sums, Journal of the London Mathematical Society, vol. 91 no. 3 (2015), pp. 693-708, ISSN 0024-6107 [doi]  [abs]
  12. Alaifari, R; Pierce, LB; Steinerberger, S, Lower bounds for the truncated Hilbert transform, arXiv:1311.6845 [math], vol. 32 no. 1 (November, 2013), pp. 23-56 [doi]  [abs]
  13. Pierce, LB, Correction to "discrete fractional radon transforms and quadratic forms," duke math. J. 161 2012, 69-106, Duke Mathematical Journal, vol. 162 no. 6 (2013), pp. 1203-1204, ISSN 0012-7094 [doi]
  14. Bober, J; Carneiro, E; Hughes, K; Pierce, LB, On a discrete version of Tanaka's theorem for maximal functions, Proceedings of the American Mathematical Society, vol. 140 no. 5 (May, 2012), pp. 1669-1680, ISSN 0002-9939 [doi]  [abs]
  15. Pierce, LB, Discrete fractional radon transforms and quadratic forms, Duke Mathematical Journal, vol. 161 no. 1 (2012), pp. 69-106, ISSN 0012-7094 [doi]  [abs]
  16. Heath-Brown, DR; Pierce, LB, Counting rational points on smooth cyclic covers, Journal of Number Theory, vol. 132 no. 8 (2012), pp. 1741-1757, ISSN 0022-314X [doi]  [abs]
  17. Pierce, LB, A note on discrete fractional integral operators on the heisenberg group, International Mathematics Research Notices, vol. 2012 no. 1 (2012), pp. 17-33, ISSN 1073-7928 [doi]  [abs]
  18. Pierce, LB, On discrete fractional integral operators and mean values of Weyl sums, Bulletin of the London Mathematical Society, vol. 43 no. 3 (2011), pp. 597-612, ISSN 0024-6093 [doi]  [abs]
  19. Pierce, LB, A note on twisted discrete singular Radon transforms, Mathematical Research Letters, vol. 17 no. 4 (2010), pp. 701-720, ISSN 1073-2780 [doi]  [abs]
  20. Pierce, LB, A bound for the 3-part of class numbers of quadratic fields by means of the square sieve, Forum Mathematicum, vol. 18 no. 4 (2006), pp. 677-698, ISSN 0933-7741 [doi]  [abs]
  21. Pierce, LB, The 3-part of class numbers of quadratic fields, Journal of the London Mathematical Society, vol. 71 no. 3 (2005), pp. 579-598, ISSN 0024-6107 [doi]  [abs]

Other

  1. L.B. Pierce, Recent Publications (2015)

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320